Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Bickel, Peter J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Nielsen, Jens P., Linton, Oliver and Bickel, Peter J. (1998) On a semiparametric survival model with flexible covariate effect. Annals of Statistics, 26 (1). pp. 215-241. ISSN 0090-5364

This list was generated on Sat May 25 00:59:24 2024 BST.